Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Erratum to: ``On infinitely divisible laws in $ C[0,1]$'' (Proc. Amer. Math. Soc. 51 (1975), 179-185)


Author: Aloisio Pessoa De Araujo
Journal: Proc. Amer. Math. Soc. 56 (1976), 393
MSC: Primary 60B05
Original Article: Proc. Amer. Math. Soc. 51 (1975), 179-185.
MathSciNet review: 0407919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05

Retrieve articles in all journals with MSC: 60B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0407919-2
PII: S 0002-9939(1976)0407919-2
Article copyright: © Copyright 1976 American Mathematical Society